MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD 2W 5ML SIL STR H 14; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD 2W 5ML SIL STR H 14; CATHETER, UROLOGICAL
Model Number IPN050511
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
A foley catheter was installed in the pavilion on (b)(6) 2022 in a patient undergoing cesarean section.On day 30, when trying to remove the catheter, the cuff could not be deflated, only 9 cc of serum came out (cuff inflated with 10 cc).Catheter can be removed.
 
Additional Manufacturer Narrative
Qn#(b)(4).The device investigation is pending.Teleflex will continue to monitor and trend related events.
 
Additional Manufacturer Narrative
Qn#(b)(4).The batch card(s) for the complaint lot(s) was reviewed and 100% passed inspection.An actual sample was returned for investigation.Visual examination on the catheter showed that there was no sign of kinking, clamp mark or collapse lumen observed throughout the shaft.The catheter then was inflated with 10ml of water using a luer tip syringe.The balloon can be inflated as normal.Deflation of the balloon by connecting empty luer tip syringe barrel to the valve showed that the balloon can be fully deflated.In summary, based on the investigation, the balloon can be deflated as normal.The balloon also can be fully inflated during inflation test.Reviewing the manufacturing process, no potential cause could have contributed to the problem.All products were subjected for 100% inspection of leak test, inflation and deflation test.The defect related to functionality of the product will be culled out during inspection.Therefore, this complaint is not confirmed.
 
Event or Problem Description

Brand Name
RUSCH GOLD 2W 5ML SIL STR H 14
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15491418
Report Number8040412-2022-00275
Device Sequence Number1905046
Product Code KOD
UDI-Device Identifier14026704302205
UDI-Public14026704302205
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model NumberIPN050511
Device Catalogue Number180705140
Device Lot NumberKMA21J0072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown